RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 623–634 (Mi mz7782)  

The existence of some resolvable block designs with divisibility into groups

B. T. Rumov

V. A. Steklov Mathematical Institute, Academy of Sciences 0f the USSR

Abstract: This paper proves the existence of resolvable block designs with divisibility into groups $GD(v;k,m;\lambda_1,\lambda_2)$ without repeated blocks and with arbitrary parameters such that $\lambda_1=k$, $(v-1)/(k-1)\le\lambda_2\le v^{k-2}$ (and also $\lambda_1\le k/2$), $(v-1)/(2(k-1))\le\lambda_2\le v^{k-2}$ in case $k$ is even) $k\ge4$ and $p\equiv1\pmod{k-1}$, $k<p$ for each prime divisor $p$ of number $v$. As a corollary, the existence of a resolvable $BIB$-design $(v,k,\lambda)$ without repeated blocks is deduced with $\lambda=k$ (and also with $\lambda=k/2$ in case of even $k$) $k>\sqrt{p}v=pk^\alpha$ , where $\alpha$ is a natural number if $k$ is a prime power $\alpha=1$ if $k$ is a composite number.

Full text: PDF file (1004 kB)

English version:
Mathematical Notes, 1976, 19:4, 376–382

Bibliographic databases:

UDC: 519.1
Received: 21.02.1975

Citation: B. T. Rumov, “The existence of some resolvable block designs with divisibility into groups”, Mat. Zametki, 19:4 (1976), 623–634; Math. Notes, 19:4 (1976), 376–382

Citation in format AMSBIB
\Bibitem{Rum76}
\by B.~T.~Rumov
\paper The existence of some resolvable block designs with divisibility into groups
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 623--634
\mathnet{http://mi.mathnet.ru/mz7782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404002}
\zmath{https://zbmath.org/?q=an:0338.05010}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 376--382
\crossref{https://doi.org/10.1007/BF01156802}


Linking options:
  • http://mi.mathnet.ru/eng/mz7782
  • http://mi.mathnet.ru/eng/mz/v19/i4/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020